# SDR UALA2009031700818

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 63667103
- Part serial: 4933
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31516121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE CAME IN WITH A BROKEN HOSE.  IMPROPER PACKING.  REPLACED HOSE AND O-RING WITH NEW AND OVERHAULED SLIDE.
